# SDR CHQA20130107019

- Difficulty date: January 7, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 19,444 hours, 17,045 cycles
- Engine: Rroyce AE3007A12
- Engine time: 27,514 hours, 23,814 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE COCKPIT GRAB HANDLE STRUCTURE.  THE COCKPIT GRAB HANDLE STRUCTURE WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-000584.
